MathSciNet Relay Station
MathSciNet bibliographic data
MR202648 (34 #2510) 06.50
Dowker, C. H.; Papert, Dona Quotient frames and subspaces. Proc. London Math. Soc. (3) 16 1966 275–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement